# SDR VNAA0207033

- Difficulty date: July 22, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 17,761 hours, 15,611 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A NOSE WHEEL STEERING FAIL MESSAGE AND ABORTED TAKEOFF.  THE CREW CALLED MAINTENANCE CONTROL AND WERE ABLE TO RESET THE SYSTEM.  FLIGHT 4147 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT AND DEPARTED WITH NO FURTHER INCIDENTS.
